# SDR IPXA2022090886039

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525041
- Condition: Cracked
- Location: Fs365.25 Lbl12.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CABIN SHEAR WEB AT FS 365.25 LBL 12.5 HAD MULTIPLE CRACK DAMAGESREPAIRED SHEAR WEB PER SRM 53-10-51-2R-12 DETAIL 2
